# SDR FDEA201201150183

- Difficulty date: January 15, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N682FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 800
- Aircraft time: 19,294 hours, 10,379 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A539811132201
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC 260 ZONE WEB ASSY OTBD OF SEAT TRACK 5R BETWEEN FRAME 79 AND 80/82 HAS A 1.5" CRACK.  R & R WEB ASSY IAW SRM 51-72-10.
